Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Ticlopidine-induced severe agranulocytosis after the placement of coronaryartery stent - A case report
Autore:
Sari, R; Sevinc, A; Buyukberber, S;
Indirizzi:
Inonu Univ, Sch Med, Dept Internal Med, Turgut Ozal Med Ctr, TR-44300 Malatya, Turkey Inonu Univ Malatya Turkey TR-44300 zal Med Ctr, TR-44300 Malatya, Turkey
Titolo Testata:
ANGIOLOGY
fascicolo: 7, volume: 51, anno: 2000,
pagine: 591 - 593
SICI:
0003-3197(200007)51:7<591:TSAATP>2.0.ZU;2-9
Fonte:
ISI
Lingua:
ENG
Soggetto:
SEVERE APLASTIC-ANEMIA; MECHANISM; THERAPY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Clinical Medicine
Citazioni:
20
Recensione:
Indirizzi per estratti:
Indirizzo: Sari, R Inonu Univ, Sch Med, Dept Internal Med, Turgut Ozal Med Ctr, TR-44300 Malatya, Turkey Inonu Univ Malatya Turkey TR-44300 Ctr, TR-44300 Malatya, Turkey
Citazione:
R. Sari et al., "Ticlopidine-induced severe agranulocytosis after the placement of coronaryartery stent - A case report", ANGIOLOGY, 51(7), 2000, pp. 591-593

Abstract

Ticlopidine is an oral antiplatelet agent frequently utilized in the treatment of cerebrovascular disease. It is rarely associated with severe bone marrow suppression. A case of an elderly woman is reported who developed febrile agranulocytosis two months after commencing ticlopidine but who had a favorable outcome after cessation of that drug and treatment with granulocyte colony-stimulating factor (G-CSF). All patients should have regular monitoring of their blood counts during therapy with ticlopidine.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 05/04/20 alle ore 06:16:45